# SDR V0XD20170906006

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 FLOORBEAM IS CRACKED.  REMOVED AND REPLACED THE FLOORBEAM IAW  53-11-41, 51-25-06, 51-25-16, 51-21-11, 51-42-13, 51-42-06, 51-42-20,  NDTM PART 1 51-20-006,  AND AMM 20-70-00.
